zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic stability for a class of nonlinear difference equations. (English) Zbl 1192.39015
Summary: We study the global asymptotic stability of the equilibrium point for the fractional difference equation $x_{n+1}=(ax_{n-l}x_{n-k})/(\alpha+bx_{n-s}+cx_{n-t})$, $n=0,1,\dots$, where the initial conditions $x_{-r},x_{-r+1},\dots,x_1,x_0$ are arbitrary positive real numbers of the interval $(0,\alpha/2a),l,k,s,t$ are nonnegative integers, $r=\max\{l,k,s,t\}$ and $\alpha,a,b,c$ are positive constants. Moreover, some numerical simulations are given to illustrate our results.

MSC:
39A30Stability theory (difference equations)
39A20Generalized difference equations
WorldCat.org
Full Text: DOI EuDML
References:
[1] W. Li and H. Sun, “Global attractivity in a rational recursive sequence,” Dynamic Systems and Applications, vol. 11, pp. 339-346, 2002. · Zbl 1019.39007
[2] A. M. Amleh, N. Kruse, and G. Ladas, “On a class of difference equations with strong negative feedback,” Journal of Difference Equations and Applications, vol. 5, no. 6, pp. 497-515, 1999. · Zbl 0951.39002 · doi:10.1080/10236199908808204
[3] K. Cunningham, M. R. S. Kulenovic, G. Ladas, and S. V. Valicenti, “On the recursive sequence xn+1=(\alpha +\beta xn)/(Bxn+Cxn - 1),” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, pp. 4603-4614, 2001. · Zbl 1042.39522 · doi:10.1016/S0362-546X(01)00573-9
[4] L. Li, “Stability properties of nonlinear difference equations and conditions for boundedness,” Computers & Mathematics with Applications, vol. 38, pp. 29-35, 1999. · Zbl 0936.39004 · doi:10.1016/S0898-1221(99)00179-0
[5] M. R. S. Kulenovic, G. Ladas, and N. R. Prokup, “A rational difference equation,” Computers & Mathematics with Applications, vol. 41, pp. 671-678, 2001. · Zbl 0985.39017 · doi:10.1016/S0898-1221(00)00311-4
[6] X. Yan, W. Li, and H. Sun, “Global attractivity in a higher order nonlinear difference equation,” Applied Mathematics E-Notes, vol. 2, pp. 51-58, 2002. · Zbl 1004.39010 · emis:journals/AMEN/2002/2002.html · eudml:49723
[7] G. Ladas, “Open problem and conjectures,” Journal of Difference Equations and Applications, vol. 3, pp. 317-321, 1997.
[8] T. Nesemann, “Positive nonlinear difference equations: some results and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4707-4717, 2001. · Zbl 1042.39510 · doi:10.1016/S0362-546X(01)00583-1
[9] X. Li and D. Zhu, “Global asymptotic stability of a nonlinear recursive sequence,” Applied Mathematics Letters, vol. 17, no. 7, pp. 833-838, 2004. · Zbl 1068.39014 · doi:10.1016/j.aml.2004.06.014
[10] X. Yang, W. Su, B. Chen, G. M. Megson, and D. J. Evans, “On the recursive sequence xn+1=(axn - 1+bxn - 2)/(c+dxn - 1xn - 2),” Applied Mathematics and Computation, vol. 162, pp. 1485-1497, 2005. · Zbl 1068.39031 · doi:10.1016/j.amc.2004.03.023
[11] K. S. Berenhaut, J. D. Foley, and S. Stevic, “The global attractivity of the rational difference equation yn=(yn - k+yn - m)/(1+yn - kyn - m),” Applied Mathematics Letters, vol. 20, pp. 54-58, 2007. · Zbl 1131.39006 · doi:10.1016/j.aml.2006.02.022
[12] K. S. Berenhaut and S. Stevic, “The difference equation xn+1=(a+xn - k)/\sum i=0k - 1cixn - i has solutions converging to zero,” Journal of Mathematical Analysis and Applications, vol. 326, pp. 1466-1471, 2007. · Zbl 1113.39003 · doi:10.1016/j.jmaa.2006.02.088
[13] C. Wang, “Existence and stability of periodic solutions for parabolic systems with time delays,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1354-1361, 2008. · Zbl 1130.35075 · doi:10.1016/j.jmaa.2007.07.082
[14] C. Wang and S. Wang, “Oscillation of partial population model with diffusion and delay,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1793-1797, 2009. · Zbl 1182.35219 · doi:10.1016/j.aml.2009.06.021
[15] C. Wang, S. Wang, and X. Yan, “Global asymptotic stability of 3-species mutualism models with diffusion and delay effects,” Discrete Dynamics in Natural and Science, vol. 2009, Article ID 317298, 20 pages, 2009. · Zbl 1179.35332 · doi:10.1155/2009/317298 · eudml:224121
[16] C. F. Li and Y. Zhou, “Existence of bounded and unbounded non-oscillatory solutions for partial difference equations,” Mathematical and Computer Modelling, vol. 45, pp. 825-833, 2007. · Zbl 1151.39006 · doi:10.1016/j.mcm.2006.08.002
[17] C. Wang, F. Gong, S. Wang, L. Li, and Q. Shi, “Asymptotic behavior of equilibrium point for a class of nonlinear difference equation,” Advances in Difference Equations, vol. 2009, Article ID 214309, 8 pages, 2009. · Zbl 1216.39018 · doi:10.1155/2009/214309
[18] S. M. Chen and C. S. Li, “Nonoscillatory solutions of second order nonlinear difference equations,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 478-481, 2008. · Zbl 1162.39003 · doi:10.1016/j.amc.2008.08.024
[19] T. Sun and H. Xi, “Global attractivity for a family of nonlinear difference equations,” Applied Mathematics Letters, vol. 20, no. 7, pp. 741-745, 2007. · Zbl 1140.39005 · doi:10.1016/j.aml.2006.08.024
[20] Z. Q. Liu, Y. G. Xu, and S. M. Kang, “Global solvability for a second order nonlinear neutral delay difference equation,” Computers and Mathematics with Applications, vol. 57, no. 4, pp. 587-595, 2009. · Zbl 1165.39307 · doi:10.1016/j.camwa.2008.09.050
[21] M. R. S. Kulenovic and G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2001. · Zbl 0981.39011
[22] V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. · Zbl 0787.39001